Ask an expert
Question

20 Feb 2004

Unbelievably painful ovulation - is this normal?
Hi,
I have been on clomid for 6 months now, 1st March I will be adding Metformin. It is the second month in a row that my ovulation has been unbelievably sore. I have to take pills to be able to stand and walk around. Is this normal, if not, what could be causing this?
Thanx
Kerry
Answer 360 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The Clomid may be causing hyperstimulation of your ovaries, hence the pain. Report this to your gynaecologist. It is quite important as it is can cause complications if not monitored properly. Your cycle should be monitored with scans and blood hormone levels while taking Clomid.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19957 votes
Vote